# SDR RRXA97165

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 57511537
- Condition: Cracked
- Location: Ws 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CRACK IN BUSHING HOLE OF THE 5751153-7 FLAP LINK, AT XF=219 LINK, LOC RT OB FLAP DRIVE FWD LINK.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA DER TIMCO ENGINEERING SKETCH REO-03127.
